# SDR HALA2019100211396

- Difficulty date: September 29, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N374HA
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 22,995 hours, 3,590 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Engine
- Part serial: 42009
- Condition: Damaged
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERSION,  IN CRUISE LAVATORIES 4L/R, 3 L/R, AND AFT GALLEY SINKS BACKED UP WITH WATER. UNABLE TO MANUALLY SHUTOFF WATER TO AFT LAV'S. FLOODING PERSISTED IN AFT GALLEY THROUGH DESCENT, APPROACH, AND LANDING.  BLOCKAGE CLEARED, REMOVED AND REPLACED AFT DRAIN MAST IAW AMM 30-71 OPS CHECKED GOOD.
